# SDR SWIA2023042600006

- Difficulty date: April 6, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 21,057 hours, 11,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK SEGMENT LOCATED BETWEEN FR 34 AND FR60, GOUGED AND HAS CORROSION IN MULTIPLE AREAS.     (C-CHECK RO 4/25/2023)    REMOVED AND REPLACED RH FLOOR SEAT TRACK LOCATED BETWEEN FR34 AND FR60. REF. E175 SRM 51-40-08. SEE CONTINUATION CARDS FOR ALL MAINT PERFORMED. PART REPLACED WITH NEW OEM PART. THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE.
